# SDR 2002UALA00793

- Difficulty date: May 1, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 41,382 hours, 21,362 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT SIDE OF BODY STATION 188 FRAME IS CRACKED IN THE RADIUS OF THE WEB AT WL 207.  MAJOR REPAIR ACCOMPLISHED.  REPAIR ANGLE INSTALLED.  VERIFIED NO CRACKS AFTER DAMAGE REMOVED.
